# SDR DALA2021110106729

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 71,866 hours, 9,461 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 O2 PSEU HINGE PNL ABOVE ROW 38 GFDC DAMAGED. CLIPS SECURING PNL ARE DISBONDED FROM PNL. CORRECTIVE ACTION: R/R PSEU ABOVE SEATS 38CDFG PER A330 AMM 35-21. (7861893)
